I have a 10 year old daughter that has had a cough for @ 3 weeks. About a week & a half ago she started running a fever. I kept alternating Tylenol & Motrin to control the fever. I took her to see her doctor & they did a chest x-ray. He diagnosed her with Bronchitis. He prescribed Z-Pack. I gave it to her & she broke out in welts on her legs & arms. It was a Saturday & I needed some other form of antibiotic for her & the Tylenol & Motrin were no longer controlling her fever so I took her to the ER. There they did a test for flu, strep & urinalysis. Everything came back normal. They gave her a breathing treatment & put her on Augmentin & Prednisone. All symptoms have went away except for coughing. Last night she was coughing & could not breath. I blew in her face & she started breathing again. This has happened twice & is very scary. Any suggestions?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.